Alert archive / Mississippi / Flash Flood Watches in 2019

Flash Flood Watch 2, NWS Mobile, AL

May 10, 20195 counties in Mississippi; Baldwin County, Mobile County, Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida

NWS Mobile, AL issued this flash flood watch at May 10, 2019, 5:22 AM CDT for 5 counties in Mississippi; Baldwin County, Mobile County, Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida. It took effect at May 10, 2019, 7:00 AM CDT. It was in force for 52 hr.

The area

The counties it named.

The facts

Issued
May 10, 2019, 5:22 AM CDT (10:22 UTC)
In effect from
May 10, 2019, 7:00 AM CDT
Expired
May 12, 2019, 10:37 AM CDT
In force
52 hr
Issued by
NWS Mobile, AL
Flood severity
None

Counties Baldwin County, AL, Mobile County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 28 km from the middle of the area, began a volume at 10:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 10.4 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2019-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2019-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -271 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1198 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-271 m²/s²
0-3 km storm-relative helicity
-99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

521 
WGUS64 KMOB 101022
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Mobile AL
522 AM CDT Fri May 10 2019

MSZ067-075-076-078-079-101830-
/O.NEW.KMOB.FF.A.0002.190510T1200Z-190511T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne-Perry-Greene-Stone-George-
Including the cities of Waynesboro, Beaumont, New Augusta, 
Richton, Leakesville, McLain, Wiggins, and Lucedale
522 AM CDT Fri May 10 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

The National Weather Service in Mobile has issued a

* Flash Flood Watch for a portion of southeast Mississippi, 
  including the following areas, George, Greene, Perry, Stone, 
  and Wayne. 

* Through this evening

* Some isolated locations within the Watch area received 2 to 4
  inches of rainfall yesterday and localized additional amounts of
  2 to possibly 3 inches will be possible this afternoon and
  evening. Many locations within the watch area remain  saturated
  from recent heavy rains. Additional heavy rainfall may lead to 
  flash flooding. Minor river flooding along area rivers is also 
  possible. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
7 follow-up statements
439 
WGUS64 KMOB 101731
FFAMOB

Flood Watch
National Weather Service Mobile AL
1231 PM CDT Fri May 10 2019

MSZ067-075-076-078-079-110300-
/O.CON.KMOB.FF.A.0002.000000T0000Z-190511T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne-Perry-Greene-Stone-George-
Including the cities of Waynesboro, Beaumont, New Augusta, 
Richton, Leakesville, McLain, Wiggins, and Lucedale
1231 PM CDT Fri May 10 2019

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 11 PM CDT THIS
EVENING...

The Flash Flood Watch continues for

* A portion of southeast Mississippi, including the following 
  areas, George, Greene, Perry, Stone, and Wayne. 

* Until 11 PM CDT this evening

* Some isolated locations within the Watch area received 2 to 4 
  inches of rainfall yesterday and localized additional amounts 
  of 2 to possibly 3 inches will be possible this afternoon and 
  evening. Many locations within the watch area remain saturated 
  from recent heavy rains. Additional heavy rainfall may lead to 
  flash flooding. Minor river flooding along area rivers is also 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
769 
WGUS64 KMOB 110213
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Mobile AL
913 PM CDT Fri May 10 2019

MSZ067-075-076-078-079-111200-
/O.EXT.KMOB.FF.A.0002.000000T0000Z-190511T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne-Perry-Greene-Stone-George-
Including the cities of Waynesboro, Beaumont, New Augusta, 
Richton, Leakesville, McLain, Wiggins, and Lucedale
913 PM CDT Fri May 10 2019

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 7 AM CDT SATURDAY...

The Flash Flood Watch is now in effect for

* A portion of southeast Mississippi, including the following 
  areas, George, Greene, Perry, Stone, and Wayne. 

* Until 7 AM CDT Saturday

* Some locations within the Watch area received 2 to 4 inches of 
  rainfall yesterday evening, while scattered storms have produced
  additional localized rainfall amounts between 1 and 2 inches 
  this evening. Additional scattered to numerous storms are 
  expected to develop over the Watch area through early Saturday 
  morning. Many locations within the Watch area remain saturated 
  from recent heavy rains. Additional heavy rainfall may lead to 
  flash flooding. Minor river flooding along area rivers is also 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
419 
WGUS64 KMOB 110941
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Mobile AL
441 AM CDT Sat May 11 2019

MSZ067-075-076-078-079-111745-
/O.EXT.KMOB.FF.A.0002.000000T0000Z-190512T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne-Perry-Greene-Stone-George-
Including the cities of Waynesboro, Beaumont, New Augusta, 
Richton, Leakesville, McLain, Wiggins, and Lucedale
441 AM CDT Sat May 11 2019

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH SUNDAY MORNING...

The Flash Flood Watch is now in effect for

* A portion of southeast Mississippi, including the following 
  areas, George, Greene, Perry, Stone, and Wayne. 

* Through Sunday morning

* Some locations within the Watch area received 3 to 4 inches of
  rainfall Friday afternoon and evening, and some areas within the
  watch will receive similar rainfall totals again today and
  tonight as additional scattered to numerous storms are expected
  to develop across the Watch area. There may be several rounds of
  heavy rainfall. Many locations within the Watch area remain  
  saturated from recent heavy rains, and any additional heavy 
  rainfall may lead to flash flooding. Minor river flooding along 
  area rivers is also possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
287 
WGUS64 KMOB 111738
FFAMOB

Flood Watch
National Weather Service Mobile AL
1238 PM CDT Sat May 11 2019

MSZ067-075-076-078-079-120145-
/O.CON.KMOB.FF.A.0002.000000T0000Z-190512T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne-Perry-Greene-Stone-George-
Including the cities of Waynesboro, Beaumont, New Augusta, 
Richton, Leakesville, McLain, Wiggins, and Lucedale
1238 PM CDT Sat May 11 2019

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING...

The Flash Flood Watch continues for

* A portion of southeast Mississippi, including the following 
  areas, George, Greene, Perry, Stone, and Wayne. 

* Through Sunday morning

* Widespread rainfall amounts of 2 to 4 inches have fallen since
  Friday and some locations within the Watch area have received 6
  to 10 inches of rainfall which has led to flooding. An
  additional rainfall of 2 to 4 inches is likely through tonight
  with local amounts potentially climbing as high as 6 to 8 inches
  as periods of thunderstorm activity continue to occur over the 
  area. Any additional heavy rainfall may lead to new areas of 
  flash flooding and will increase flooding in locations already 
  in flood. Heavy rainfall is also expected to lead to Minor river
  flooding along area rivers.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
940 
WGUS64 KMOB 120126
FFAMOB

Flood Watch
National Weather Service Mobile AL
826 PM CDT Sat May 11 2019

MSZ067-075-076-078-079-120930-
/O.CON.KMOB.FF.A.0002.000000T0000Z-190512T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne-Perry-Greene-Stone-George-
Including the cities of Waynesboro, Beaumont, New Augusta, 
Richton, Leakesville, McLain, Wiggins, and Lucedale
826 PM CDT Sat May 11 2019

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY...

The Flash Flood Watch continues for

* A portion of southeast Mississippi, including the following 
  areas, George, Greene, Perry, Stone, and Wayne. 

* Until 7 AM CDT Sunday

* Widespread rainfall amounts of 3 to 6 inches have fallen since
  early Friday with some locations within the Watch area having
  received 8 to 12 inches of rainfall. Flooding has already been
  reported. An additional rainfall of 2 to 4 inches is likely 
  through tonight with local amounts potentially climbing as high 
  as 6 to 8 inches as periods of thunderstorm activity continue to
  occur over the area. Any additional heavy rainfall may lead to 
  new areas of flash flooding and will increase flooding in 
  locations already in flood. Heavy rainfall is also expected to 
  lead to Minor river flooding along area rivers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
037 
WGUS64 KMOB 120850
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Mobile AL
350 AM CDT Sun May 12 2019

ALZ261>266-FLZ201>206-121700-
/O.EXB.KMOB.FF.A.0002.000000T0000Z-190512T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central-
Mobile Coastal-Baldwin Coastal-Escambia Inland-Escambia Coastal-
Santa Rosa Inland-Santa Rosa Coastal-Okaloosa Inland-
Okaloosa Coastal-
Including the cities of Citronelle, Saraland, Stockton, Mobile, 
Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, 
Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, 
Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, 
Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, 
Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, 
Niceville, Seminole, Valparaiso, and Wright
350 AM CDT Sun May 12 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

The National Weather Service in Mobile has expanded the

* Flash Flood Watch to include portions of southwest Alabama and 
  northwest Florida, including the following areas, in southwest 
  Alabama, Baldwin Central, Baldwin Coastal, Baldwin Inland, 
  Mobile Central, Mobile Coastal, and Mobile Inland. In 
  northwest Florida, Escambia Coastal, Escambia Inland, Okaloosa 
  Coastal, Okaloosa Inland, Santa Rosa Coastal, and Santa Rosa 
  Inland. 

* Until 1 PM CDT this afternoon

* A large area of 3 to 6 inches of rainfall has fallen over
  portions of Santa Rosa county since late Saturday evening, and a
  nearly stationary line of showers and storms continues in that
  area. An additional 1 to 2 inches, locally 2 to 4, could occur
  over portions of the watch area today, primarily this morning.
  Any additional heavy rainfall may lead to areas of flash
  flooding. Heavy rainfall could also lead to Minor river flooding
  along area rivers. Although the heavy rain potential will be
  ending this afternoon, since portions of the area have received
  excessive rainfall overnight and with the potential for a little
  more heavy rainfall this morning, the Flash Flood Watch has been
  extended east along the coast. Not everyone in the Watch will
  see flash flooding, but the potential is there. 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

MSZ067-075-076-078-079-121700-
/O.EXT.KMOB.FF.A.0002.000000T0000Z-190512T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne-Perry-Greene-Stone-George-
Including the cities of Waynesboro, Beaumont, New Augusta, 
Richton, Leakesville, McLain, Wiggins, and Lucedale
350 AM CDT Sun May 12 2019

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

The Flash Flood Watch is now in effect for

* A portion of southeast Mississippi, including the following 
  areas, George, Greene, Perry, Stone, and Wayne. 

* Until 1 PM CDT this afternoon

* Widespread rainfall amounts of 4 to 8 inches have fallen since
  early Friday with some locations receiving 9 to 13 inches over
  portions of Stone and southern Perry counties. Flooding has been
  reported. Widespread additional 1 to 2 inches of rainfall is
  expected today, primarily this morning, with an additional 2 to
  4 inches possible in some areas. With the already very saturated
  ground, any additional heavy rainfall may lead to new areas of 
  flash flooding and will increase flooding in locations already 
  in flood. Heavy rainfall is also expected to lead to Minor river
  flooding along area rivers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
251 
WGUS64 KMOB 121537
FFAMOB

Flood Watch
National Weather Service Mobile AL
1037 AM CDT Sun May 12 2019

ALZ261>266-FLZ201>206-MSZ067-075-076-078-079-121645-
/O.CAN.KMOB.FF.A.0002.000000T0000Z-190512T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central-
Mobile Coastal-Baldwin Coastal-Escambia Inland-Escambia Coastal-
Santa Rosa Inland-Santa Rosa Coastal-Okaloosa Inland-
Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
Including the cities of Citronelle, Saraland, Stockton, Mobile, 
Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, 
Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, 
Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, 
Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, 
Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, 
Niceville, Seminole, Valparaiso, Wright, Waynesboro, Beaumont, 
New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale
1037 AM CDT Sun May 12 2019

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of southwest Alabama,
northwest Florida, and southeast Mississippi has been cancelled.

Showers and thunderstorms are decreasing in intensity and
coverage and this trend is expected to continue. Forecasted
rainfall amounts are no longer expected to be sufficient to 
produce flash flooding. 

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood watch went out at May 10, 5:12 AM CDT, 10 minutes earlier.

Area forecast discussion, May 10, 5:12 AM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
512 AM CDT Fri May 10 2019

.NEAR TERM /Now Through Friday night/...Rainfall diminished
overnight, but with the pattern remaining about the same (frontal
boundary to our northwest and residual outflow boundaries from
earlier convection), expect another round of showers and storms
today. With the mid and upper level trof over the middle portions
of the country and mid and upper ridging just to our east, a
persistent southwesterly flow aloft continues, with a series of
weak shortwaves lifting northeast across our area through the near
term period. This, combined with daytime heating and increased
instabilities, will allow for the development of more showers and
storms today, especially over the western half of the forecast
area. A few strong to marginally severe storms could occur today,
but the primary concern will be potential for additional heavy
rainfall this afternoon and evening. Some isolated locations over
our interior southeast MS and extreme southwest AL counties
received between 3 and 4 inches of rainfall yesterday, with a
larger area over the western half of our forecast area seeing 1 to
3 inches. Could see similar totals over some of those same areas
again today. We have introduced an Elevated Flood Threat over the
western half of our area through tonight (and likely continuing
through the weekend) for areas west of a Grove Hill to Mobile line
with a Limited Flood Threat for most areas further east. Since
our MS counties saw the heavier rainfall yesterday, and to match
up with our neighbors, we issued a Flash Flood Watch effective
today through this evening for our MS counties. This could be
extended further east with later forecast packages as the locally
heavy rainfall threat is expected to continue into the weekend.
PoPs today ranging from likely over the west to chance over the
eastern most counties. Rain chances will diminish somewhat late
this evening and overnight, but a slight chance to chance will
continue overnight (again with the higher chances to the west).
Highs today in the upper 70s and lower 80s west, where best
coverages of clouds and rainfall will be, to the mid 80s over our
eastern counties that will see less rainfall and be more under the
influence of the upper ridge. Lows tonight in the upper 60s to
lower 70s. 12/DS

.SHORT TERM /Saturday Through Sunday night/...Complex upper air
pattern during the short term period. A northern stream mid to upper
trof positioned from the northern/central high Plains while a nearly
cutoff upper low over the northern Baja Peninsula migrates slowly
eastward. Downstream of the central CONUS upper trof, an active high
level southwest flow holds over the deep south. A series of mid
level impulses eject east northeast over the forecast area bringing
enhanced ascent within a warm and unstable airmass. Also aiding in
large scale lift will be a surface front. The surface boundary will
be quasi-stationary from the central Appalachians to the upper TX
coast Saturday with a series of frontal waves of low pressure
rippling across it. WPC has a slight risk of flooding excessive
rains from TN to the local area mainly defined along and west of I-
65 Saturday. It's these areas where the highest PoPs are advertised
(Likely to Categorical). Going into Sunday, the northern stream
upper trof slides southeast over the upper Mid-West allowing the
surface frontal boundary to ease closer to the area. This in turn
supports categorical PoP's for nearly the entire area. The slight
risk of excessive rain Sunday shifts gradually eastward and is
positioned over the interior zones. A marginal risk of excessive
rain elsewhere. Flash flood watches may be extended eastward.

Some of the storms locally strong with perhaps a few becoming
briefly severe each day Saturday and Sunday during time of max
instability. Although the severe weather risk is marginal both
days, the main focus is the heavy rain potential which could
result in localized flooding (perhaps flash flooding) of lower
lying areas and other areas subject to poor drainage. /10

.LONG TERM /Monday Through Thursday/...Northern stream upper trof
ejects eastward from the upper Mid-west into the Northeast. The
global spectral models differ on the southern stream where the 10.00Z
runs of the operational GFS indicates a potentially more unsettled
weather pattern continuing into much of next week from TX eastward
to the Gulf coast. The ECMWF shows wet weather being suppressed
southward deeper into the Gulf. Will maintain a slight to chance
PoP for the southern zones and offshore thru mid week given the
uncertainties. Daytime highs in the upper 70s to lower 80s the
first of the week moderate with each day Wednesday and Thursday.
Overnight lows coolest Tuesday AM with mid to upper 50s most areas
as front sinks southward into the Gulf. Lows then moderate each
night thereafter. /10

&&

.MARINE...A moderate to strong southeasterly wind flow this morning
will decrease somewhat by this afternoon as high pressure remains to
the east of the marine area and a weak cold front over the
southeastern states remains nearly stationary. The SCA has been
extended in time for the westernmost Gulf marine zones as well as
southern Mobile Bay and Mississippi Sound, until 10 AM. After
winds and seas subside later today, little change is expected
through Saturday, then the weak cold front is expected to
eventually move southeast off the coast by Sunday night into early
Monday, leading to a light offshore flow Monday and Monday night.
A light easterly flow will return by Tuesday. Scattered to
locally numerous showers and thunderstorms, producing locally
higher winds and seas, will be possible over the marine area until
the front moves east of the area Sunday night. 12/DS

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      83  70  84  69  82  61  83  59 /  50  30  50  50  80  30  30  10
Pensacola   82  72  83  71  81  65  81  62 /  40  20  30  30  70  30  40  10
Destin      81  73  81  74  80  69  80  65 /  20  20  30  30  60  40  30  10
Evergreen   86  68  86  69  81  60  81  56 /  50  30  60  50  80  30  20  10
Waynesboro  77  68  79  66  78  57  78  54 /  70  60  80  70  80  20  10  10
Camden      82  68  82  67  79  59  79  55 /  50  40  60  60  80  20  10  10
Crestview   87  67  86  68  82  62  82  57 /  40  20  40  30  70  30  30  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk until 10 AM CDT this morning for ALZ265-
     266.

FL...High Rip Current Risk until 10 AM CDT this morning for FLZ202-
     204-206.

MS...Flash Flood Watch through this evening for MSZ067-075-076-078-
     079.

GM...Small Craft Advisory until 10 AM CDT this morning for GMZ631-632-
     650-670.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, May 9, 11:55 PM CDT, 5 hours 27 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Mobile AL
1155 PM CDT Thu May 9 2019

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-110500-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
1155 PM CDT Thu May 9 2019

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Tonight

A HIGH risk for rip currents continues along Gulf beaches of
Alabama and Northwest Florida through tonight.

Scattered showers and storms may redevelop across portions of the
region tonight, especially across southeast Mississippi and
portions of southwest Alabama. Locally heavy rainfall will be
possible with the stronger storms that develop.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

There is a MODERATE risk of rip currents Friday through Sunday.

Showers and storms will develop each day Friday through Sunday.
A few strong to severe thunderstorms will be possible. The main
impacts will be gusty straight line winds and frequent cloud to
ground lightning. An additional 2 to 4 inches of rain will be
possible especially across southeast Mississippi and southwest
Alabama, which may result in localized flash flooding and minor
flooding along area rivers.

.SPOTTER INFORMATION STATEMENT...

Storm spotter groups should continue to monitor weather conditions
closely through the weekend.

GMZ630>636-650-655-670-675-110500-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1155 PM CDT Thu May 9 2019

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Tonight

Strong winds will result in hazardous conditions for small craft
across Mobile Bay, the Mississippi Sound, and coastal waters from
Pensacola to Pascagoula out 60 nautical miles.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Showers and thunderstorms will increase in coverage Friday through
Sunday. A few strong to severe thunderstorms will be possible each
day. Gusty straight line winds, frequent lightning and heavy rain
will be the main impacts from the stronger storms.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 9:09 PM CDTRiver Flood WarningMOBGeorge, Greene, Perry10 days
May 9, 9:13 PM CDTRiver Flood WarningMOBGeorge, Greene, Wayne12 days
May 9, 9:16 PM CDTRiver Flood WarningMOBGeorge, Greene, Jackson21 days
May 9, 7:46 PM CDTSpecial Marine WarningMOB89 min
May 9, 9:11 PM CDTSpecial Marine WarningMOB94 min
May 9, 10:13 PM CDTSmall Craft AdvisoryMOB6 hr
May 10, 5:15 AM CDTSmall Craft AdvisoryMOB4 hr
May 10, 10:34 AM CDTRiver Flood WarningMOBChoctaw, Clarke, Washington21 days
May 10, 10:34 AM CDTRiver Flood WarningMOBChoctaw, Clarke, Washington8 days

Nearby

Flash Flood Watches in Mississippi, 2019Flash Flood Watches in Florida, 2019Flash Flood Watches in Alabama, 2019Every flash flood watch in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.